MathSciNet Relay Station
MathSciNet bibliographic data
MR1631597 52B30 (14F45 57M99)
Jiang, Tan; Yau, Stephen S.-T. Intersection lattices and topological structures of complements of arrangements in ${\bf C}{\rm P}^2$. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 26 (1998), no. 2, 357–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement